MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. X90 PEDICLE SCREW SYSTEM

X-SPINE SYSTEMS, INC. X90 PEDICLE SCREW SYSTEM
Model Number N60000329
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A company representative reported on (b)(6) 2018, that a distributor may have a possible complaint to report, no other details were provided.The company attempted to retrieve complaint details on (b)(6) 2018, and (b)(6) 2018.On (b)(6) 2018, minimum details regarding the complaint were reported to the company.The complainant reported a patient that presented approximately three months post operative with a broken pedicle screw.There were no identified patient complications.The company attempted to obtain additional complaint details on (b)(6) 2018, (b)(6) 2018, (b)(6) 2018, and (b)(6) 2018.The complainant was not responsive.The company reviewed the dhr for the specific complaint lot.There were no manufacturing anomalies identified.The device met all required specifications prior to distribution.The ifu and surgical technique guide for the pedicle screw system provide the required steps and precautions in order to maximize the possibility of a successful outcome with this fixation system.It is unknown if all of the steps and warnings were taken into consideration for this procedure, patient non-compliance, patient health/condition and/or physician error may have contributed to the alleged issue.The company will continue to monitor complaints of this nature.If additional information is received from the complainant, the company will file a follow-up report.
 
Event or Problem Description
The complainant reported a patient that presented approximately three months post operative with a broken pedicle screw.

Brand Name
X90 PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key7594416
Report Number3005031160-2018-00015
Device Sequence Number16597803
Product Code MNI
UDI-Device IdentifierM697N600003291
UDI-PublicM697N600003291
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K052847
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN60000329
Device Lot Number153822
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;